# SDR 2012F00117

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N191TD
- Make and model: Lear 45LEAR
- Aircraft serial: 45298
- Aircraft time: 2,335 hours, 1,596 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 316154
- Condition: Bypassing
- Location: Zone 400
- Part time: 2,335 hours, 1,596 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, THE ACFT GOT A RT BLEED OVER HEAT CAS MESSAGE AND IT WAS FOLLOWED BY A RT ENGINE FIRE MASTER CAUTION.  THE FLIGHT CREW RETURNED THE RT THROTTLE TO FLIGHT IDLE AND WITHIN A FEW SECONDS BOTH MESSAGES CLEARED AND THE FLIGHT WAS RESUMED WITHOUT ANY FURTHER ISSUES.  WHEN THE ACFT ARRIVED AT HOME BASE, FOUND THE RT FIREWALL BOOT AT THE HP BLEED WERE IT PASSES THROUGH THE SERVICE ISLAND HAD AIR BYPASSING.  THERE WAS NO DISCOLORATION OR DISTORTION TO ANY DUCTING OR ACFT STRUCTURE NOTED UPON VISUAL INSPECTION.
